zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global asymptotic behaviour for a Nicholson model with patch structure and multiple delays. (English) Zbl 1243.34116
The author considers a Nicholson’s blowflies model on a patch environment allowing different maturation delay in different patches. The main concern is the global dynamics of the model system. Conditions for the absolute global asymptotic stability of both the trivial equilibrium and a positive equilibrium (when it exists) are given. The existence of positive heteroclinic solutions connecting the two equilibria is also addressed. The author also further studies a diffusive Nicholson-type model with patch structure, and establishes a criterion for the existence of positive travelling wave solutions, for large wave speeds. Several applications illustrate the results, improving some criteria in the recent literature.
MSC:
34K60Qualitative investigation and simulation of models
34K20Stability theory of functional-differential equations
34K25Asymptotic theory of functional-differential equations
92D25Population dynamics (general)
35C07Traveling wave solutions of PDE
References:
[1]Berezansky, L.; Idels, L.; Troib, L.: Global dynamics of Nicholson-type delay systems with applications, Nonlinear anal. RWA 12, 436-445 (2011) · Zbl 1208.34120 · doi:10.1016/j.nonrwa.2010.06.028
[2]Gourley, S. A.; Kuang, Y.: A stage structured predator-prey model and its dependence on maturation delay and death rate, J. math. Biol. 49, 18-200 (2004) · Zbl 1055.92043 · doi:10.1007/s00285-004-0278-2
[3]Liu, B.: Global stability of a class of delay differential systems, J. comput. Appl. math. 233, 217-223 (2009) · Zbl 1189.34145 · doi:10.1016/j.cam.2009.07.024
[4]Takeuchi, Y.; Wang, W.; Saito, Y.: Global stability of population models with patch structure, Nonlinear anal. RWA 7, 235-247 (2006) · Zbl 1085.92053 · doi:10.1016/j.nonrwa.2005.02.005
[5]Faria, T.; Trofimchuk, S.: Positive travelling fronts for reaction–diffusion systems with distributed delay, Nonlinearity 23, 2457-2481 (2010) · Zbl 1206.34086 · doi:10.1088/0951-7715/23/10/006
[6]Gourley, S. A.: Traveling fronts in the diffusive Nicholson’s blowflies equation with distributed delays, Math. comput. Modelling 32, 843-853 (2000) · Zbl 0969.35133 · doi:10.1016/S0895-7177(00)00175-8
[7]So, J. W. -H; Wu, J.; Zou, X.: A reaction diffusion model for a single species with age structure I. Travelling wave fronts on unbounded domains, Proc. R. Soc. lond. A 457, 1841-1853 (2001) · Zbl 0999.92029 · doi:10.1098/rspa.2001.0789
[8]So, J. W. -H.; Zou, X.: Traveling waves for the diffusive Nicholson’s blowflies equation, Appl. math. Comput. 122, 385-392 (2001) · Zbl 1027.35051 · doi:10.1016/S0096-3003(00)00055-2
[9]Faria, T.; Trofimchuk, S.: Nonmonotone travelling waves in a single species reaction–diffusion equations with delay, J. differential equations 228, 357-376 (2006) · Zbl 1217.35102 · doi:10.1016/j.jde.2006.05.006
[10]Gourley, S. A.; Kuang, Y.: Wavefronts and global stability in a time delayed population model with stage structure, Proc. roy. Soc. lond. A 459, 1567-1579 (2003) · Zbl 1047.92037 · doi:10.1098/rspa.2002.1094
[11]Xu, R.; Chaplain, M. A. J.; Davidson, F. A.: Travelling wave and convergence in stage-structured reaction–diffusion competitive models with nonlocal delays, Chaos solitons fractals 30, 974-992 (2006) · Zbl 1142.35477 · doi:10.1016/j.chaos.2005.09.022
[12]Faria, T.; Oliveira, J. J.: Local and global stability for Lotka–Volterra systems with distributed delays and instantaneous feedbacks, J. differential equations 244, 1049-1079 (2008) · Zbl 1146.34053 · doi:10.1016/j.jde.2007.12.005
[13]Fiedler, M.: Special matrices and their applications in numerical mathematics, (1986) · Zbl 0677.65019
[14]Oliveira, J. J.: Global asymptotic stability for neural network models with distributed delays, Math. comput. Modelling 50, 81-91 (2009) · Zbl 1185.34107 · doi:10.1016/j.mcm.2009.02.002
[15]Kuang, Y.: Delay differential equations with applications in population dynamics, (1993) · Zbl 0777.34002
[16]Liu, B.: Global stability of a class of Nicholson’s blowflies model with patch structure and multiple time-varying delays, Nonlinear anal. RWA 11, 2557-2562 (2010) · Zbl 1197.34165 · doi:10.1016/j.nonrwa.2009.08.011
[17]Zhao, X. -Q.; Jing, Z. -J.: Global asymptotic behavior in some cooperative systems of functional differential equations, Can. appl. Math. Q. 4, 421-444 (1996) · Zbl 0888.34038
[18]Smith, H. L.: Monotone dynamical systems. An introduction to the theory of competitive and cooperative systems, Mathematical surveys and monographs (1995)
[19]Smith, H. L.; Waltman, P.: The theory of the chemostat, (1995)
[20]Huang, W.: Monotonicity of heteroclinic orbits and spectral properties of variational equations for delay differential equations, J. differential equations 162, 91-139 (2000) · Zbl 0954.34071 · doi:10.1006/jdeq.1999.3708
[21]Berman, A.; Plemmons, R. J.: Nonnegative matrices in the mathematical sciences, (1979) · Zbl 0484.15016
[22]Liz, E.; Pinto, M.; Tkachenko, V.; Trofimchuk, S.: A global stability criterion for a family of delayed population models, Quart. appl. Math. 63, 56-70 (2005) · Zbl 1093.34038 · doi:http://www.ams.org/distribution/qam/2005-63-01/S0033-569X-05-00951-3/home.html